# SDR XV6A2015071500001

- Difficulty date: July 15, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N769VA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Aircraft time: 87,366 hours, 20,672 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 56,176 hours, 17,702 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, M, Y
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE COMPRESSOR STALLED DURING CLIMB OUT AT APPROXIMATELY 23000 FEET.  EGT EXCEEDENCE 627 DEGREES.  ENGINE FAILED ON APPROACH.  PERFORMED OVERTEMP INSPECTION, ENGINE FAILED BORESCOPE AND VISUAL INSPECTIONS. METAL FOUND IN TAILPIPE, ALONG WITH MOLTEN METAL ON T-2 BLADE OUTER PLATFORMS. REMOVED AND REPLACED ENGINE IAW AMM 71-00-02.
